# SDR IPXA2024102987439

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,412 hours, 23,172 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 14280R1071
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDSHIELD CRACKED IN FLIGHT @FL380 AFTER ARCING. COMPLETED #1 WINDSHIELD INSTALL IAW AMM 56-11-01. WITNESSED TERMINAL HARDWARE TORQUE OF THE #1 WINDSHIELD. C/W AS REQUIRED PER GMM 04-02 AND TORQUES WERE DONE PER AMM 56-11-01.
